Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 73, NWS Bismarck, ND

June 22, 20136 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 22, 2013, 10:49 PM CDT for 6 counties in North Dakota. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2013, 10:49 PM CDT (03:49 UTC)
Expired
Jun 22, 2013, 11:45 PM CDT
In force
56 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Burleigh County, ND, Kidder County, ND, McLean County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 78 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 9:52 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2013-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 544 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2013-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
544 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1621 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

990 
WUUS53 KBIS 230349
SVRBIS
NDC015-043-055-083-093-103-230445-
/O.NEW.KBIS.SV.W.0073.130623T0349Z-130623T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1049 PM CDT SAT JUN 22 2013

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA
  KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA
  SOUTHEASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA
  SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA
  SOUTHERN WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA
  NORTHWESTERN STUTSMAN COUNTY IN SOUTHEAST NORTH DAKOTA

* UNTIL 1145 PM CDT

* AT 1045 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM CROSS RANCH STATE PARK TO WING TO LAKE ISABEL....AND
  MOVING NORTHEAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  DAWSON...ARENA...NEW JOHNS LAKE...TUTTLE...HORSEHEAD LAKE...
  ROBINSON...LAKE WILLIAMS...MCCLUSKY...PETTIBONE...DENHOFF...
  GOODRICH...HURDSFIELD...CHASELEY...BOWDON AND HEATON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4696 10058 4712 10095 4719 10100 4772 10038
      4761 9975 4737 9927 4733 9926 4732 9918
      4730 9913 4674 9988
TIME...MOT...LOC 0348Z 219DEG 37KT 4725 10090 4716 10033
          4683 9979

HAIL...1.00IN
WIND...60MPH

$$

SIMOSKO/HEINERT
2 follow-up statements
476 
WWUS53 KBIS 230427
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1127 PM CDT SAT JUN 22 2013

NDC055-230436-
/O.CAN.KBIS.SV.W.0073.000000T0000Z-130623T0445Z/
MCLEAN ND-
1127 PM CDT SAT JUN 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCLEAN COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM CDT. 

LAT...LON 4681 9979 4744 10030 4747 10066 4772 10038
      4761 9975 4737 9927 4733 9926 4732 9918
      4730 9913
TIME...MOT...LOC 0426Z 219DEG 37KT 4756 10054 4746 9997
          4713 9943

$$

NDC015-043-083-093-103-230445-
/O.CON.KBIS.SV.W.0073.000000T0000Z-130623T0445Z/
BURLEIGH ND-KIDDER ND-SHERIDAN ND-STUTSMAN ND-WELLS ND-
1127 PM CDT SAT JUN 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WELLS...NORTHWESTERN STUTSMAN...SHERIDAN...NORTHERN KIDDER AND
NORTHEASTERN BURLEIGH COUNTIES UNTIL 1145 PM CDT...

AT 1122 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF MERCER TO HURDSFIELD TO PETTIBONE...
MOVING NORTHEAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CHASELEY...BOWDON AND HEATON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4681 9979 4744 10030 4747 10066 4772 10038
      4761 9975 4737 9927 4733 9926 4732 9918
      4730 9913
TIME...MOT...LOC 0426Z 219DEG 37KT 4756 10054 4746 9997
          4713 9943

HAIL...1.00IN
WIND...60MPH

$$

HAMILTON/TARDIF/HUBER
218 
WWUS53 KBIS 230448 RRA
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1148 PM CDT SAT JUN 22 2013

NDC015-043-083-093-103-230459-
/O.EXP.KBIS.SV.W.0073.000000T0000Z-130623T0445Z/
BURLEIGH ND-KIDDER ND-SHERIDAN ND-STUTSMAN ND-WELLS ND-
1148 PM CDT SAT JUN 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WELLS...NORTHWESTERN
STUTSMAN...SHERIDAN...NORTHERN KIDDER AND NORTHEASTERN BURLEIGH
COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM CDT. 

LAT...LON 4681 9979 4744 10030 4747 10066 4772 10038
      4761 9975 4737 9927 4733 9926 4732 9918
      4730 9913
TIME...MOT...LOC 0427Z 219DEG 37KT 4757 10053 4747 9996
          4714 9942

$$

HAMILTON/TARDIF-HUBER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 10:34 PM CDT, 15 minutes earlier.

Area forecast discussion, Jun 22, 10:34 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1034 PM CDT SAT JUN 22 2013

.UPDATE...
ISSUED AT 1033 PM CDT SAT JUN 22 2013

QUICK UPDATE TO ISSUE SEVERE THUNDERSTORM WATCH 350 FOR MOST OF
CENTRAL NORTH DAKOTA THROUGH 4 AM CDT. ALL ISSUED A HIGH WIND
WARNING FOR PORTIONS OF FAR SOUTHWEST AND FAR SOUTH CENTRAL NORTH
DAKOTA FOR EXPECTED WIND GUSTS TO 60 MPH IN THE WAKE LOW/TRAILING
STRATIFORM REGION BEHIND THE LINE OF SEVERE THUNDERSTORMS. WILL
HAVE TO MONITOR FOR A POTENTIAL EXPANSION OF THIS WARNING THROUGH
THE NIGHT.

UPDATE ISSUED AT 653 PM CDT SAT JUN 22 2013

MAIN ISSUE WITH THE EARLY EVENING UPDATE IS DEALING WITH THE
ONGOING CONVECTION IN WESTERN NORTH DAKOTA AND CONVECTION
DEVELOPING OVER LOGAN AND MCINTOSH COUNTIES IN SOUTHEAST NORTH
DAKOTA. HAVE EXTENDED THE SEVERE THUNDERSTORM WATCH #345 EAST TO
INCLUDE LOGAN...MCINTOSH AND STUTSMAN COUNTIES. BISMARCK 00Z
SOUNDING IS SHOWING GOOD MID LEVEL BULK SHEAR BUT LITTLE SHEAR IN
THE LOW LEVELS. ALSO A POSSIBLE SMALL CAP STILL AROUND 600 MB.
HOWEVER THE CELL IN MCINTOSH AND LOGAN COUNTIES WAS ABLE TO AT
LEAST BRIEFLY BREAK THE CAP. WITH ABUNDANT MOISTURE OVER THE AREA
ANY CELLS THAT DO DEVELOP WILL LIKELY PRODUCE VERY HEAVY RAINFALL.
CELLS IN THE FAR WEST PRODUCED OVER AN INCH OF RAIN IN LESS THAN
AN HOUR. WILL NEED TO MONITOR FLASH FLOOD POTENTIAL WITH ANY
SUBSEQUENT CELLS THAT DEVELOP.

ONLY CHANGES WERE TO UPDATE SEVERE WORDING TO COUNTIES ADDED TO
THE SEVERE THUNDERSTORM WATCH.

UPDATE ISSUED AT 405 PM CDT SAT JUN 22 2013

FORECAST UPDATE FOR SEVERE THUNDERSTORM WATCH NUMBER 345.

UPDATED PRODUCTS SENT.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)

ISSUED AT 130 PM CDT SAT JUN 22 2013

FORECAST HIGHLIGHTS IN THE SHORT TERM PERIOD STILL STRONG TO
SEVERE STORMS TODAY/TONIGHT ALONG WITH THE POTENTIAL FOR HEAVY
RAINFALL. ADDITIONAL RAINFALL EXPECTED SUNDAY...ALTHOUGH THE RISK
FOR SEVERE THUNDERSTORMS WILL BE LOWER.

CURRENTLY...SOUTHWEST FLOW ALOFT REMAINS OVER THE DAKOTAS AHEAD
OF A LONG WAVE TROUGH CENTERED JUST WEST OF THE ROCKIES. SMALL-
SCALE EMBEDDED S/WV IMPULSES CONTINUE TO EJECT OUT OF THE BASE OF
THE TROUGH THROUGH THE CENTRAL AND NORTHERN PLAINS REGIONS. SFC
TROUGH/FRONTAL BOUNDARY IN PLACE ACROSS CENTRAL NORTH DAKOTA.

WILL SEE A GRADUAL INCREASE IN CHANCES FOR THUNDERSTORMS AS THE
DAY PROGRESSES AS CONVECTIVE PARAMETERS INCREASE ALONG THE SFC
TROUGH/FRONTAL BOUNDARY OVER CENTRAL/EASTERN ND. MODELS STRUGGLING
WITH SMALL-SCALE EMBEDDED WAVES IN SOUTHWEST FLOW ALOFT...BUT SEEM
TO BE AGREEING ON A STRONGER IMPULSE LIFTING THROUGH SOUTH DAKOTA
TOWARDS CENTRAL/EASTERN ND LATER TODAY. AS PROJECTED EARLIER BY
MODELS...0-6KM SHEAR IS INCREASING/EXPANDING EAST FROM WESTERN
NORTH DAKOTA (WHERE IT IS CURRENTLY 40-45KTS) TOWARDS MORE
FAVORABLE INSTABILITY ACROSS THE CENTRAL NEAR THE SFC TROUGH. THIS
TREND IS EXPECTED TO CONTINUE OVER THE NEXT FEW HOURS. STRONG TO
SEVERE STORMS WILL THUS BE POSSIBLE WHERE THE 0-6KM SHEAR AND
MUCAPE APPROACHING 3000 J/KG IS EXPECTED TO COINCIDE LATER TODAY
AND INTO THIS EVENING.

CONVECTION/PRECIPITATION CHANCES DECREASE FROM SOUTH TO NORTH
LATER THIS EVENING...THEN START TO INCREASE WEST LATE TONIGHT AS
THE BASE OF THE UPPER TROUGH/PARENT S/WV IMPULSE SWINGS NORTHEAST
INTO THE WESTERN DAKOTAS. THIS FEATURE CONTINUES NORTH AND EAST
SUNDAY MORNING/AFTERNOON CONTRIBUTING TO WIDESPREAD SHOWERS/SCT
THUNDERSTORMS IN THE MORNING...WITH DECREASING CHANCES FROM
SOUTHWEST TO NORTHEAST INTO SUNDAY AFTERNOON. MINIMAL CHANCES FOR
SEVERE THUNDERSTORMS AFTER TONIGHT WITH WEAKER INSTABILITY
ADVERTISED. STILL COULD SEE A FEW STRONGER STORMS EAST
LINGERING...BUT THE BETTER CHANCES FOR WIDESPREAD SEVERE SHOULD
REMAIN OFF TO OUR SOUTH AND EAST DURING THE DAY SUNDAY.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)

ISSUED AT 130 PM CDT SAT JUN 22 2013

THE PERSISTENT MOIST/UNSTABLE SOUTHWEST FLOW WITH EMBEDDED
SHORTWAVES THAT HAS RESULTED IN DAILY SHOWERS/THUNDERSTORMS WILL
LESSEN THROUGH THE LONG TERM PERIOD...AS THE UPPER FLOW REGIME
TRANSITIONS TO A WESTERLY FLOW WEDNESDAY...AND EVENTUALLY A
NORTHWESTERLY FLOW BY LATE NEXT WEEK. THAT SAID...A CHANCE OF
THUNDERSTORMS WILL CONTINUE MONDAY INTO TUESDAY AS ANOTHER SHORTWAVE
TROUGH AND ASSOCIATED SURFACE FRONT MOVES ACROSS WESTERN AND CENTRAL
NORTH DAKOTA. SOUTHERLY BOUNDARY LAYER TO H85 WINDS WILL ADVECT
HIGHER SFC TO H85 DEWPOINTS MONDAY AFTERNOON THROUGH TUESDAY.
SURFACE DEWPOINTS WILL RISE TO THE UPPER 60S TO AROUND 70F...FEELING
VERY MUGGY AND HUMID. SURFACE LOW PRESSURE IN EASTERN MONTANA MONDAY
WILL TRAVERSE THROUGH WESTERN AND CENTRAL NORTH DAKOTA MONDAY NIGHT
AND TUESDAY RESULTING IN A CHANCE FOR THUNDERSTORMS. DRIER/MORE
STABLE AIR WILL FILTER IN BY LATE TUESDAY WEST...AND TUESDAY
NIGHT/WEDNESDAY CENTRAL AS THE UPPER FLOW BECOMES WESTERLY BEHIND
THE DEPARTING SHORTWAVE AND SURFACE LOW/COLD FRONT.
WEDNESDAY/WEDNESDAY NIGHT WILL BE DRY. RIDGE OF HIGH PRESSURE
MAINTAINS PAST TRENDS IN THE LONG TERM MODELS TO BUILD OVER THE FOUR
CORNERS WITH AMPLIFICATION OF THE RIDGE AXIS INTO SOUTHERN CANADA. A
COMPENSATORY DOWNSTREAM NORTHWESTERLY FLOW RESULTS OVER NORTH DAKOTA
THURSDAY INTO SATURDAY. COUPLE OF RIDGE TOPPERS EMBEDDED WITHIN THE
NORTHWEST FLOW MAY ENHANCE THE DEVELOPMENT OF THUNDERSTORMS
ESPECIALLY AT NIGHT...ACROSS THE NORTH CENTRAL AND EAST CENTRAL
ZONES. WILL CONTINUE TO LOOK AT THOSE TRENDS IN FUTURE MODEL RUNS.

EXPECT WARM AND HUMID CONDITIONS MONDAY INTO TUESDAY WITH HIGHS WELL
INTO THE 80S...THEN LESS HUMID WEDNESDAY THROUGH SATURDAY BUT
REMAINING WARM WITH HIGHS IN THE UPPER 70S TO LOWER 80S. OVERNIGHT
LOWS WARMEST MONDAY NIGHT WITH WIDESPREAD MID TO UPPER 60S...FOLLOWED
BY MID TO UPPER 60S FOR LOWS TUESDAY MORNING IN EAST CENTRAL NORTH
DAKOTA WITH THE WEST COOLING INTO THE UPPER 50S. OVERNIGHT LOWS
THEREAFTER WILL REMAIN AROUND 60F WEDNESDAY THROUGH SATURDAY ACROSS
WESTERN AND CENTRAL NORTH DAKOTA.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY)

ISSUED AT 1033 PM CDT SAT JUN 22 2013

AS OF 330 UTC...THE LINE OF SEVERE THUNDERSTORMS THAT HAS RECENTLY
MOVED THROUGH KBIS...WILL CONTINUE TO PUSH OFF TO THE NORTHEAST
AND POTENTIALLY IMPACT KMOT AND KJMS. WIND GUSTS TO 50 KTS ARE
POSSIBLE WITH THIS LINE...IN ADDITION TO LARGE HAIL AND VLIFR
CONDITIONS. STRONG WINDS MAY ALSO CONTINUE BEHIND THE LINE.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF KDIK AND
KISN BY 06 UTC.

&&

.HYDROLOGY...

ISSUED AT 130 PM CDT SAT JUN 22 2013

WILL MAINTAIN THE FLASH FLOOD WATCH AS IS SOUTH CENTRAL AND
ACROSS THE JAMES RIVER VALLEY WITH CONTINUED CHANCES FOR STRONG TO
SEVERE THUNDERSTORMS NOW THROUGH SUNDAY AFTERNOON. ADDITIONAL
HEAVY RAINFALL OF 1 TO 3 INCHES...LOCALLY HIGHER AMOUNTS...WILL
BE POSSIBLE FOR THOSE LOCATIONS THAT HAVE SEEN SIGNIFICANT
RAINFALL AMOUNTS THE PAST FEW DAYS. SOILS HAVE LITTLE TO NO
CAPACITY TO HOLD ADDITIONAL WATER...ENHANCING RUNOFF AND THE
POTENTIAL TO AGGRAVATE THE ONGOING OVERLAND FLOODING ACROSS THE
AREA.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR NDZ023-025-036-037-
046>048-050-051.

HIGH WIND WARNING UNTIL MIDNIGHT CDT /11 PM MDT/ TONIGHT FOR
NDZ041-042-044-045.

&&

UPDATE...AYD
SHORT TERM...NH
LONG TERM...KS
AVIATION...AYD
HYDROLOGY...NH
Hazardous weather outlook, Jun 22, 10:27 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1027 PM CDT SAT JUN 22 2013

NDZ003>005-011>013-019>023-025-034>037-046>048-050-051-240330-
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-
EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
1027 PM CDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MOST OF CENTRAL NORTH
DAKOTA THROUGH 4 AM CDT. SEVERE THUNDERSTORMS WITH LARGE
HAIL...DAMAGING WINDS AND HEAVY RAIN ARE EXPECTED.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH SUNDAY FOR THE JAMES
RIVER VALLEY AND FAR SOUTH CENTRAL NORTH DAKOTA. MULTIPLE PERIODS
OF THUNDERSTORMS WILL INCREASE THE CHANCE FOR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE MONDAY THROUGH
TUESDAY NIGHT.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER NORTH CENTRAL AND
EAST CENTRAL NORTH DAKOTA THURSDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING TO THE
NATIONAL WEATHER SERVICE IN BISMARCK OR TO LOCAL LAW ENFORCEMENT.

NDZ041-042-044-045-240330-
HETTINGER-GRANT-ADAMS-SIOUX-
1027 PM CDT SAT JUN 22 2013 /927 PM MDT SAT JUN 22 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

HIGH WIND WARNING IN EFFECT THROUGH MIDNIGHT CDT TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS THROUGH THE REMAINDER OF THE
NIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE MONDAY THROUGH
TUESDAY NIGHT.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER NORTH CENTRAL AND
EAST CENTRAL NORTH DAKOTA THURSDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING TO THE
NATIONAL WEATHER SERVICE IN BISMARCK OR TO LOCAL LAW ENFORCEMENT.

NDZ001-002-009-010-017-018-031>033-040-043-240330-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-BOWMAN-
1027 PM CDT SAT JUN 22 2013 /927 PM MDT SAT JUN 22 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE MONDAY THROUGH
TUESDAY NIGHT.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER NORTH CENTRAL AND
EAST CENTRAL NORTH DAKOTA THURSDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING TO THE
NATIONAL WEATHER SERVICE IN BISMARCK OR TO LOCAL LAW ENFORCEMENT.

AYD

In the hours before

Local storm report, Jun 22, 10:21 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1021 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HEAVY RAIN       3 S BISMARCK            46.76N 100.78W
06/22/2013  M1.25 INCH       BURLEIGH           ND   TRAINED SPOTTER

&&

LHUBER
Local storm report, Jun 22, 10:25 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1025 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 PM     FLASH FLOOD      BISMARCK                46.81N 100.78W
06/22/2013                   BURLEIGH           ND   OTHER FEDERAL

            8 INCHES OF RUNNING WATER OVER WASHINGTON STREET NEAR
            THE INTERSECTION WITH DIVIDE. REPORTED BY NWS EMPLOYEE.

&&

LHUBER
Local storm report, Jun 22, 10:30 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1030 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 PM     TSTM WND DMG     BISMARCK                46.81N 100.78W
06/22/2013                   BURLEIGH           ND   OTHER FEDERAL

            40 TO 50 FEET TREES UPROOTED ALONG WASHINGTON STREET.
            REPORTED BY NWS EMPLOYEE.

&&

LHUBER
Local storm report, Jun 22, 10:34 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1034 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND GST     5 S HARVEY              47.70N  99.94W
06/22/2013  E65 MPH          WELLS              ND   PUBLIC

            REPORT RELAYED THROUGH HARVEY RADIO STATION

&&

NHEINERT
Local storm report, Jun 22, 10:39 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1039 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND GST     8 NNE SELFRIDGE         46.15N 100.86W
06/22/2013  M62 MPH          SIOUX              ND   MESONET

            MEASURED BY THE TATANKA PRAIRIE RAWS SITE.

&&

LHUBER
Local storm report, Jun 22, 10:41 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1041 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     2 NE BISMARCK           46.82N 100.76W
06/22/2013                   BURLEIGH           ND   PUBLIC

            WINDS ESTIMATED AT 75 MPH. WINDS TOOK ROOF OFF OF A
            BUILDING...AND THROWN INTO HOUSE AND CAR. CAR WAS
            TOTALED...HOUSE WAS DAMAGED.

&&

KSIMOSKO

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:29 PM CDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan61 min
Jun 22, 7:59 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux61 min
Jun 22, 8:13 PM CDTSevere Thunderstorm WarningBISKidder62 min
Jun 22, 8:30 PM CDTSevere Thunderstorm WarningBISGrant, Sioux60 min
Jun 22, 8:30 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton, Sioux60 min
Jun 22, 8:43 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux47 min
Jun 22, 9:14 PM CDTAreal Flood AdvisoryBISBurleigh, Emmons, Grant, Kidder, Morton, Oliver and 1 more12 hr
Jun 22, 9:15 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton45 min
Jun 22, 9:17 PM CDTSevere Thunderstorm WarningBISKidder, Wells58 min
Jun 22, 9:25 PM CDTSevere Thunderstorm WarningBISAdams, Burleigh, Emmons, Grant, Hettinger, Morton and 3 more50 min
Jun 22, 9:38 PM CDTFlash Flood WarningBISBurleigh, Morton6 hr
Jun 22, 9:53 PM CDTFlash Flood WarningBISAdams, Emmons, Grant, Hettinger, Morton, Sioux6 hr
Jun 22, 10:03 PM CDTSevere Thunderstorm WarningBISSheridan, Wells57 min
Jun 22, 10:14 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Logan, McLean, Mercer and 2 more61 min
Jun 22, 10:19 PM CDTHigh Wind WarningBISAdams, Grant, Hettinger101 min
Jun 22, 10:47 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce58 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.